American Linguistics in 1852
Bibliographic Data
| ID | 4559799 |
|---|---|
| Authors | George Grant Mac Curdy (corresponding author) |
| Year | 1921 |
| Volume | 2 |
| Issue | 1/2 |
| Pages | 74-75 |
| Publication date | 1921-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/463737 |
| OpenAlex | W1968919303 |
| Language | EN |
Download · Library science · Linguistics · World Wide Web · Computer Science · Historical Linguistics and Language Studies · Philosophy
| Highly cited | No |
|---|